# SDR HALA0600588

- Difficulty date: July 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (767-3-249004) SEAT TRACK CORODDED STA 754 TO 808 RBL 88 WL 200.  BS 754 TO 808 RBL WL 200, FABRICATED NEW SEAT TRACK PER SRM 53-00-52-2R-3 FIG 201.  INSTALLED SEAT TRACK PER SRM 51-40-02-00-0.  INSTALLED FASTENERS IN FWD SPLICE CHANNEL VERTICAL FLANGE.  LOCATED, DRILLED AND INSTALLED SUPPORT ANGLE PER SRM 51-40-02 AND SRM 51-40-05.
